# SDR AALA2020052979006

- Difficulty date: May 27, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 70,191 hours, 8,527 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Failed
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FLASHLIGHT BATTERY "RED" WHEN TESTED, L2 DOOR FLIGHT ATTENDANT JUMPSEAT.  REPLACED BATTERY PER AMM 25-64-01, TESTED OKAY.
